Feel Like I'm Doing Chemo Again

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kattbird
Regular Member


Date Joined Jun 2005
Total Posts : 243
   Posted 11/4/2006 5:28 AM (GMT -7)   
The past week my body has felt like I am doing chemo again. My stomach has been hurting off and on, the corners of my mouth are a little sore and I even had that weird sensation inside my mouth like I did when I was doing chemo. Last year this time I was mid way through my chemo. I am still suffering with Neuropathy (sp?). Especially in my feet. On my feet, where my toes are joined to my feet, they seem a little swollen. My right foot is the worst. I am having a hard time wearing shoes AGAIN this fall. Does this crap ever end? I'm 10 months out of chemo now.

gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 11/4/2006 8:07 AM (GMT -7)   
I didn't do chemo and have no help for you there, but I sure would be on the phone calling the doctor. The symptoms you have could be caused by other problems. Any chance of being a diabetic? That was my first thought. The swollen legs and feet could be blood pressure problems. You definitely need to be checked. Let us know what you find out. Hugs and prayers, MK


Kattbird
Regular Member


Date Joined Jun 2005
Total Posts : 243
   Posted 11/4/2006 8:16 AM (GMT -7)   
I've never had a problem with high blood pressure. I am close to becoming diabetic and have high cholesterol. I am taking Tricor for the cholesterol. I'm getting blood work done next weeek again and will then make an appointment with my family doc. My calves still swell too. But this all started last year after starting chemo, so I am blaming it on that.  Thanks for your response. :-)

gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 11/4/2006 11:34 AM (GMT -7)   
It is amazing what blood tests show. I am glad to hear you will be having one next week. I bet you will get some answers then. I sure hope you are feeling better soon. MK


debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 11/5/2006 5:56 AM (GMT -7)   

Hi Kat! about the only thing that I can think of for the stomach symptoms would be the flu. It is rapid where I live and some of my friends have complained of those same symptoms. Now, for the feet problem. The numbness and swelling is probably a side effect from the chemo. I have had this problem for 5 years. The past year, my feet would hurt so much that there were times that I didn't even want to walk. I spent lots of money on all types of shoes but nothing really helped. I just recently changed back to my original onco and was telling her this past week about how badly my feet were hurting. She gave me a new med called...LYRICA...that she said some of her patients have been having some luck w/. I started it on Wednesday and believe it or not, my feet DO NOT HURT! I can go shopping, take walks, etc and come home and not be in pain. I take this mec 2x a day. It is 75 mg. I haven't had any side effects from it yet. I almost feel like a human being again. You might ask your onco his/her views about this med and see if you can get a prescp. My onco gave me a 14 day supply to see if it would work. I plan on calling her Mon and asking that a prescription be called in for me.

Hang in there. Watch your sugar levels. I became a diabetic after the 2nd round of chemo.

Hugs...Deb


 


Kattbird
Regular Member


Date Joined Jun 2005
Total Posts : 243
   Posted 11/5/2006 6:37 AM (GMT -7)   

Thanks for the advice. I have some arthritis or something in the joint of my big toe (where it connects to my foot)

I can't believe you've had this problem for 5 years!!! sad   My feet don't hurt real bad but when I wear closed in shoes it feels like I have crammed my feet into the shoes or like my socks have bunched up under my toes and they haven't, it just feels that way. I have any appointment with the Onc later this month. As for diabetes, it runs on my dad's side of the family, and I take alot after him.


Brnadebt
Veteran Member


Date Joined Jul 2005
Total Posts : 688
   Posted 11/6/2006 7:34 AM (GMT -7)   
Kat
 
I thought I was the only one having these problems, I have had a sick stomach for a week now. Last Wednesday I spent the whole day throwing up and then yesterday I had it again. I also have had the body aches just like during chemo. I have a tough time getting up and going because my joints ache so much.
 
I gues like everyone says this is the disease that just keeps on giving.
 
L&H
Bernadette

babyseeester
Veteran Member


Date Joined Oct 2004
Total Posts : 826
   Posted 11/9/2006 9:09 PM (GMT -7)   
Hi ladies!
 
Sorry I've been missing in action lately, but I've been going through a lot myself.  It's a long story meant for another post.
 
Kat - I'm sorry you are going through this.  The flu is starting in my area.  I had it myself a few weeks ago, just before my sister came to visit me from Ohio.  And, lucky me, it decided to go into my joints!  OMG - I felt like a 90 year old with severe arthritis.  I could hardly get dressed myself.  It was horrible.  My advice to everyone - take every precaution to avoid getting the flu!!!
 
I'll post all the other things separately.  I've missed you guys!!!
L & H,
Kathy


Jo-Ann
Veteran Member


Date Joined Jul 2003
Total Posts : 829
   Posted 11/10/2006 4:27 PM (GMT -7)   
There must be something going around since I had those same symptoms several weeks ago. I even remember saying that my mouth felt like I was on chemo. I had the sores inside my lips and nausea and diarrhea. It took me over a week to get over it.

The thing here is that I am a diabetic. MK is right in that diabetes could be part of the problem. B/C, the disease that just keeps giving.

Jo-Ann
A good friend will bail you out of jail...
but a true friend will be sitting
next to you saying,
"Dâmn... that was fun!".

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 10:49 AM (GMT -7)
There are a total of 2,732,119 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
249 Guest(s), 9 Registered Member(s) are currently online.  Details
Wdan, 81GyGuy, sararectenwald1, Girlie, Jingles1234, Traveler, kcsmith72, webers, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer